American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Nicolas Burq, Gilles Lebeau and Fabrice Planchon. Global existence for energy critical waves in $3$-d domains. J. Amer. Math. Soc. 21 (2008) 831-845. MR 2393429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Matei Machedon and Jacob Sterbenz. Almost optimal local well-posedness for the (3+1)-dimensional Maxwell--Klein--Gordon equations. J. Amer. Math. Soc. 17 (2004) 297-359. MR 2051613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Tataru. Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III. J. Amer. Math. Soc. 15 (2002) 419-442. MR 1887639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hart F. Smith and Christopher D. Sogge. On the critical semilinear wave equation outside convex obstacles . J. Amer. Math. Soc. 8 (1995) 879-916. MR 1308407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1